Linear forms in two logarithms and Schneider's method. II
Acta Arithmetica, Tome 53 (1989) no. 3, pp. 251-287
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Maurice Mignotte 1 ; Michel Waldschmidt 1
@article{10_4064_aa_53_3_251_287,
author = {Maurice Mignotte and Michel Waldschmidt},
title = {Linear forms in two logarithms and {Schneider's} method. {II}},
journal = {Acta Arithmetica},
pages = {251--287},
year = {1989},
volume = {53},
number = {3},
doi = {10.4064/aa-53-3-251-287},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-53-3-251-287/}
}
TY - JOUR AU - Maurice Mignotte AU - Michel Waldschmidt TI - Linear forms in two logarithms and Schneider's method. II JO - Acta Arithmetica PY - 1989 SP - 251 EP - 287 VL - 53 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-53-3-251-287/ DO - 10.4064/aa-53-3-251-287 LA - en ID - 10_4064_aa_53_3_251_287 ER -
Maurice Mignotte; Michel Waldschmidt. Linear forms in two logarithms and Schneider's method. II. Acta Arithmetica, Tome 53 (1989) no. 3, pp. 251-287. doi: 10.4064/aa-53-3-251-287
Cité par Sources :